... feeling sick, dizzy and off balance, is this normal?
Hi, cz! 225mg IS a very high starting dose which is likely why you're feeling so weird. I started on 75mg and gradually worked my way up.
The good news is that what you're feeling is just your body adjusting to the medication and, as kaismama said, it usually goes away after the first few days.
If it persists after the first week or so your doctor may have you decrease the dosage for a while.
Just my personal experience ~ I love Effexor, it's the best antidepressant I've ever taken.
Good luck, WCV
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 2 answers
Posted 9 Dec 2015 • 1 answer
Posted 11 Jul 2016 • 3 answers
Posted 7 Aug 2016 • 2 answers
Posted 29 Aug 2016 • 4 answers